| Model Number |
CF-H180AI |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation, the device evaluation found that the jet tube had whitish foreign material.Additional findings include the following: the air / water cylinder had color, the suction cylinder had no color, the scope cover had discoloration / the plate was missing, water tightness was lost due to a cut on the bending section cover, the insulation resistance value at the distal end did not meet the standard value due to a chip on the plastic distal end cover, the image had a dark spot partially due to a chip on the objective lens, the bending angle in the up direction did not meet the standard value due to wear of the angle wire, the adhesive around the light guide lens had a crack, the adhesive on the bending section cover had a crack.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
The customer reported to olympus, the evis exera ii colonovideoscope had an unspecified complaint.The device was returned for evaluation.During the device evaluation, the following reportable malfunction was found: the jet tube had a whitish foreign material.There were no reports of patient harm.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 15 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomenon was presumed to have been due to reprocessing that could not be conducted properly due to leakage from the bending section cover (a-rubber).The suggested event is detectable/preventable by handling the device in accordance with the following instructions for use (ifu): ifu states the detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection ifu states the preventative measures in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories) olympus will continue to monitor field performance for this device.